# SDR COEA2016030506819

- Difficulty date: March 5, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 30,124 hours, 29,940 cycles
- System (JASC): 5755 · Spoilers
- Part: Mount Bracket
- Part number: S5751227500000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  LEVEL 2 CORROSION ON PANEL 632AB MOUNT BRACKET.  REPLACED WITH OEM PART.
